MAUDE Adverse Event Report: ELECTROMED, INC. SMARTVEST; PERCUSSOR, POWERED-ELECTRIC

ELECTROMED, INC. SMARTVEST; PERCUSSOR, POWERED-ELECTRIC
Model Number CLEARWAY-HOM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Back pain (4895)
Date of Event 04/15/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Patient reported using smartvest 2x daily for 3-4 days at 6-14 hz and 20-30% pressure for 15 minutes.Patient reported onset of back pain, discontinued use, and later required er evaluation with 1-day hospitalization (dates not provided).Ct imaging identified multiple spinal compression fractures.Patient was treated with a back brace and pain medication and later advised by a spine specialist to discontinue use; no causality determination was provided.Patient has a history of osteoporosis, a known risk factor for compression fractures.No device malfunction was reported.Device not available for evaluation as the patient declined return.Causality has not been established.
 
Additional Manufacturer Narrative
Event involves a patient with known osteoporosis who experienced spinal compression fractures following short-term device use.No device malfunction identified, and device not available for evaluation.Device instructions for use include contraindications requiring individualized clinical assessment by the prescribing physician.Based on available information, including the patient's underlying condition and absence of device-related findings, a causal relationship cannot be established.

Brand Name
SMARTVEST
Common Device Name
PERCUSSOR, POWERED-ELECTRIC
Manufacturer (Section D)
ELECTROMED, INC.
502 sixth avenue nw
new prague MN 56071
Manufacturer (Section G)
ELECTROMED, INC.
502 sixth avenue nw
new prague MN 56071
Manufacturer Contact
april johnson
502 sixth avenue nw
new prague, MN 56071
MDR Report Key25050057
Report Number3003007907-2026-00002
Device Sequence Number10324961
Product Code BYI
UDI-Device IdentifierB102125003S0100
UDI-PublicB102125003S0100
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K222496
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberCLEARWAY-HOM
Device Catalogue Number125003S010
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/15/2026
Initial Report FDA Received Date04/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexFemale